MathSciNet Relay Station
MathSciNet bibliographic data
MR2772119 05B15 (05A15 05C30)
Hulpke, Alexander; Kaski, Petteri; Östergård, Patric R. J. The number of Latin squares of order 11. Math. Comp. 80 (2011), no. 274, 1197–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement